On the congruences of Jacobi forms

Dohoon Choi, Y. Choie

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

In this paper, we study congruence properties of coefficient of Jacobi forms. The result for elliptic modular form case was studied by Sturm (Lecture Notes in Mathematics, Springer, Berlin Heidelberg New York 1987).

Original languageEnglish
Pages (from-to)287-294
Number of pages8
JournalMathematische Zeitschrift
Volume256
Issue number2
DOIs
Publication statusPublished - 2007 Jun 1
Externally publishedYes

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)

Cite this